# SDR FDEA201611284261

- Difficulty date: November 28, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE FOUND WITH CORROSION.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0329456A P1, STEP 1F.
